# SDR SWAA2022062718953

- Difficulty date: June 15, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 27,272 hours, 12,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP; FOWARD ENTRY DOOR AND AFT RIGHT BULLNOSE / [01] R/R BATTERY PACKS FOR EMERGENCY LIGHTS AT FOWARD ENTRY DOOR AND AFT RIGHT BULLNOSE PER AMM 33-51-06
